# SDR VJ980238

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVACUATION SLIDE CAME LOOSE FROM DOOR.  INSTALLED SLIDE COVER LANYARD PINS IAW 25-62-0.  NO OTHER DEFECTS NOTED.
